# SDR FDEA201209133311

- Difficulty date: September 13, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51331118
- Condition: Gouged
- Location: Bs 1180-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK AT BS 1180-1320, LBL 24.75 HAS AREAS WITH GOUGES, CORROSION AND DAMAGED DOME NUTS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG   101 DETAIL I SHEET 2 OF 6. FABRICATED NEW SEAT TRACK IAW SRM 53-60-52 FIG 1 SH 2 OF 5 AND DWG 146N5120.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5120. REPAIR IS CLASSIFIED AS MAJOR.
